Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain around urinary bladder and stomach, took treatment for abdominal colitis. Still pain in penis, burning. Solution ?

Hi dr im frlm gurgaon india I developed some pain around my urinary bladder and around the stomach region The dr I met diagnosed it to be abdomonal colitos I am after a week long treatment still having pain around the lower penis and the top penis.a slight burning sensation follows. Same with the stool .when I need to go to pass stool there ia an internall pain
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on what you have posted it appears that you have UTI with Cystitis.Please get following investigations done
1) Routine Urine Examination
2) Ultrasound scanning of the abdomen to rule out possibility of Urinary stones
3) Stool Examination to rule out Amoebiasis.
Please take some antibiotics like Ciproflaxacin along with urinary antiseptics like Nitrofurantoin twice daily and urine Alkalis er for a week

After getting reports consult some surgeon or Urologist for proper treatment.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor